# SDR GLBA20111114J

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 34,116 hours, 42,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WAS EXTREMELY HARD TO OPEN.  MX INSTALLED NEW UPPER AND LOWER DOOR CABLES IAW BMM 52-10-02, OPS CHECKED GOOD.
